# SDR MASA98179

- Difficulty date: September 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N446YV
- Make and model: Dhav DHC8202
- Aircraft serial: 446
- System (JASC): 2910 · Hydraulic System, Main
- Part: Connector
- Part number: AE99149E
- Condition: Failed
- Location: Manifold
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FLT 4446 - MTJ-PHX - DURING CLIMB-OUT FROM MTJ, THE MASTER CAUTION ILLUMINATED, AND THE CAUTION PANEL INDICATED NR 2 ENGINE HYDRAULICS.  CREW DECLARED AN EMERGENCY AND DIVERTED TO GTJ.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT AND REMOVED AND REPLACED AND FITTING ON THE RETURN FILTER MANIFOLD.  OPS CHECK GOOD, AIRCRAFT WAS RETURNED TO SERVICE.  (M)
